# SDR 2007UALA01995

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 48,538 hours, 17,808 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER TRIPS WITH LED LENS CAPS INSTALLED AT DOORS 2L & 4L.   [08-07-07]  AIRCRAFT SIDE OF LIGHT ASSEMBLY WAS WIRED BACKWARDS PER THE INVESTIGATING OFFICER,  REINSTALLED INCANDESCENT LENS CAPS AT 2L & 4L. PUT 2 LED LENS CAPS IN LOB BIN.  INSTALL LED LENS CAPS AFTER REPAIRING AIRCRAFT WIRING.
